A rigorous justification of the Euler and Navier-Stokes equations with geometric effects - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2016

A rigorous justification of the Euler and Navier-Stokes equations with geometric effects

(1) , (2) , (3) , (4)
1
2
3
4
Not file

Dates and versions

hal-01810432 , version 1 (07-06-2018)

Identifiers

  • HAL Id : hal-01810432 , version 1

Cite

Antonin Novotny, Peter Bella, Eduard Feireisl, Marta Lewicka. A rigorous justification of the Euler and Navier-Stokes equations with geometric effects. SIAM Journal on Mathematical Analysis, 2016, 48 (6), pp. 3907-3930. ⟨hal-01810432⟩
122 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More